PARACETAMOL CANDLES 100MG

$11.90
No tax

PARACETAMOL CANDLES 100MG - 10pcs

Quantity

 

Security policy (edit with Customer reassurance module)

 

Delivery policy (edit with Customer reassurance module)

 

Return policy (edit with Customer reassurance module)

Composition

1 pill contains paracetamol 200 and 500 mg;
on 10 tab. packaged.

1 pill contains paracetamol 500 mg;
10 or 20 plastic tubes; in a pack of cardboard 1 or 2 tubes.

1 suppository contains paracetamol - 50 mg, 100 mg, 125 mg, 250 mg or 500 mg;
6 or 10 pieces per pack.

Paracetamol syrup for oral administration 2.4%:1 ml of syrup contains 24 mg of paracetamol;
Excipients: sugar, sorbitol, citric acid, trisubstituted sodium citrate, propylene glycol, ethyl alcohol, riboflavin, aromatic additives, sodium benzoate, water;
in vials of 50, 100 ml.

Mechanism of action

Paracetamol is a non-narcotic analgesic. It has analgesic, antipyretic and minor anti-inflammatory effects. The mechanism of action is associated with inhibition of prostaglandin synthesis, a predominant effect on the center of thermoregulation in the hypothalamus.

Indications and usage

Pain syndrome of low and moderate intensity of various genesis (including headache, migraine, toothache, neuralgia, myalgia, algomenorrhea; pain with injuries, burns). Increased body temperature for colds and other infectious and inflammatory diseases.

Contraindications

glucose-6-phosphate dehydrogenase. Blood disorders. Undesirable use during pregnancy and lactation. Be wary of Gilbert's syndrome (constitutional hyperbilirubinemia). Chronic active alcoholism.

Dosage and administration

Inside or rectallyin adults and adolescents weighing more than 60 kg are used in a single dose of 500 mg.
pills are taken orally before meals 3-4 times a day with an interval of 4-6 hours..
Maximum doses: single - 1 g daily - 4 g
Drug in the form ofeffervescent tablets it is intended for adults and children older than 15 pet (with a body weight of 50 kg or more).

For children aged 6-12 years - 250-500 mg, 1-5 years - 120-250 mg, from 3 months to 1 year - 60-120 mg, up to 3 months - 10 mg / kg. Frequency of use - 4 times / day with an interval of at least 6 hours.

Young children can be added to a bottle with water, tea.
In 5 ml of syrup - 1 teaspoon - contains 120 mg of paracetamol. The dosage for children depends on the age and body weight of the child.
A single dose is 10-15 mg / kg body weight of the child. The maximum daily dose is not more than 60 mg per kg of body weight of the child per day.
Depending on the age, paracetamol syrup is prescribed in the following single doses:
from 3 months up to 1 year - 2.5-5 ml (1 / 2-1 tsp) or 60-120 mg;
from 1 year to 6 years - 5-10 ml (1-2 teaspoons) or 120-240 mg;
from 6 to 14 years - 10-20 ml (2-4 tsp) or 240-480 mg.

Duration of treatment as an antipyretic - no more than 3 days; as an analgesic - no more than 5 days.
Increasing the daily dose of the drug or the duration of treatment is possible only under medical supervision.
In severe renal failure, the interval between doses of the drug should be at least 8 hours. The highest daily dose is 1500 mg.

Adverse reactions

At therapeutic doses, the drug is usually well tolerated.
Gastrointestinal: possible nausea, abdominal pain; rarely with prolonged use - abnormal liver function.
Allergic reactions: skin rash, urticaria, angioedema are possible.
Urogenital: rarely with prolonged use - renal dysfunction.
Hemic and lymphatic: rarely with prolonged use - anemia, agranulocytosis, thrombocytopenia.
If you experience adverse reactions, you must stop taking the drug and consult a doctor.

Overdosage

Symptoms: pallor of the skin, anorexia, nausea, vomiting, hepatonecrosis (the severity of necrosis directly depends on the degree of overdose).
Treatment: gastric lavage, Activated carbon.

List B. Store in a dark place, out of reach of children.

39 Items